# SDR CA131007023

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 4,559 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cover
- Part number: 471423
- Condition: Damaged
- Location: Nlg Wow Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND BOTH ATTACH TANGS BROKEN, REPLACED WITH NEW PART AND ACFT RELEASED FOR SERVICE.
